Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Guest tired of this shish

whaaa!! I really want to cry!!

Guest tired of this shish

I friggin' burned my face with Evoclin (clindamycin foam)...shish works like a dream, but my face was irritated that particular day and I put it on anyways, now I've got a big round friggin' red circle that's been there for like 3 days. I haven't used anything since, but it's still not healing...I don't know what to do!! This lady scared me into thinking someone she knew did the same thing with a chemical and had a permanent burn that never healed!! Am I gonna have a permanent red pigment scar on my face??!! Worst thing is that it still hurts!

Is it a good idea to use moisturizer? I tried my Neutrogena sensitive skin on it (very mild, light), but I still felt a slight sting so I patted it off and never tried putting anything on it again.

Share this post


Link to post
Share on other sites
Guest tired of this shish

Put some neosporin cream on it or polysporin.

Ice it, too, if it hurts.

:doh: ooo...icing? I think it'll make it worse....

I'll try the Neo instead. That's stuff doesn't cause breakouts does it? It'll refute the whole reason I burned my face in the first place for (accidentally)

Share this post


Link to post
Share on other sites
Guest tired of this shish

okay, thanks man...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×